Nonexistence of Positive Singular Solutions for a Class of Semilinear Elliptic Systems
MetadataShow full metadata
We study nonexistence and removability results for nonnegative sub-solutions to
∆u = a(x)vp
∆v = b(x)uq }
in Ω ⊂ ℝN, N ≥ 3,
where p ≥ 1, q ≥ 1, pq > 1, and a and b are nonnegative functions. As a consequence of this work, we obtain new results for biharmonic equations.
CitationYarur, C. S. (1996). Nonexistence of positive singular solutions for a class of semilinear elliptic systems. Electronic Journal of Differential Equations, 1996(08), pp. 1-22.
This work is licensed under a Creative Commons Attribution 4.0 International License.